Anonymous asked this question on 4/19/2000:
I've been taking Zoloft for almost seven years. When I try to go without it symptoms make my life miserable and I go back on...however, lately I think it's not working - I have running thoughts at night, when I should be sleeping, and I have a more flat affect during the day. I'm frightened. I imagine the zoloft's effectiveness is wearing out, that my body's system has grown too used to it - NOW WHAT?!
jillyk gave this response on 4/20/2000:
There is a possibility that you might have become used to Zoloft, you need to return to your specialist as soon as you can and relay all this additional information to them, so a medical review can be carried out, your dosage may need to be modified or supplemented with another medication which will only serve to enhance the effect of your previous medication and return you to feeling good again. Please don't delay your immediate action will ensure that you will be back on track in a short time. I wish you the best :) Jill.
The average rating for this answer is 4.9.
Anonymous rated this answer a 5.
Thankyou - I will!